# SDR SIMA20130413007

- Difficulty date: April 13, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 24,120 hours, 21,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000469401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND THE CENTER LAV OMEGA BEAM CORRODED AROUND THE FORWARD NUT PLATE HOLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW EO EM-53MR-2120.  CORROSION LEVEL NOT SPECIFIED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
